Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Tingling/numbness hands and feet  (Read 228 times)

0 Members and 1 Guest are viewing this topic.

Offline leah2013

  • Sr. Member
  • ****
  • Posts: 359
  • Country: us
  • Rec's: 3
  • Gender: Female
  • Mood: Worried
    Worried
  • Personal text
    • Poke This Member
Tingling/numbness hands and feet
« on: June 10, 2014, 12:31:20 PM »
Hello I have numbness/tingling in my hands and feet specially when laying down to sleep..... This is starting to freak me out. It got better for a while but now is back... I know I have sciatica en my left leg and I crossed my legs all day while sitting in the computer and that causes numbness.... but why do I feel it when laying down at night... same for my hands....

Anyone had this?????????????? oh gosh, I can't get ahead with all of my weird symptoms... as soon as something gets better I get something else  B-;
Bookmark and Share
Going thru a rough patch! Praying for peace of mind and happiness!!!!

Offline greend

  • Hero Member
  • *****
  • Posts: 924
  • Country: ca
  • Rec's: 8
  • Gender: Female
  • Mood: Okay
    Okay
  • Personal text
    • Poke This Member
Re: Tingling/numbness hands and feet
« Reply #1 on: June 10, 2014, 02:12:56 PM »
I totally relate to you about never being able to calm down. I feel the same way, unfortunately.  Maybe try stretching before you lie down. It sounds as though something might be irritated or a bit tight.  It will probably calm down once again, but try not to think about it.  I know that it is easier said than done. I should probably take my own advice.  ::)
Bookmark and Share

Offline leah2013

  • Sr. Member
  • ****
  • Posts: 359
  • Country: us
  • Rec's: 3
  • Gender: Female
  • Mood: Worried
    Worried
  • Personal text
    • Poke This Member
Re: Tingling/numbness hands and feet
« Reply #2 on: June 10, 2014, 02:30:01 PM »
It it worse now that I just started the lexapro 9 days ago... I wonder since I have increased anxiety as initial side effects of the lexapro, the tingling/numbness could be part of it? I surely hope so!
Bookmark and Share
Going thru a rough patch! Praying for peace of mind and happiness!!!!

Offline jwall378

  • Sr. Member
  • ****
  • Posts: 380
  • Rec's: 5
  • Gender: Male
  • Personal text
    • Poke This Member
Re: Tingling/numbness hands and feet
« Reply #3 on: June 10, 2014, 02:33:24 PM »
Call your doctor and let him know that it's been worse since you started the Lexapro. Could be a side effect. But I also get the tingling once in a while. For me, it's just another symptom of anxiety.
Bookmark and Share
The more we think about things, the worse they get.

"Don't worry, about a thing. 'Cause every little thing's gonna be alright"-Bob Marley

Offline Iskallos

  • Chicken Chaser
  • Newbie
  • *
  • Posts: 28
  • Country: 00
  • Rec's: 0
  • Gender: Male
    • Poke This Member
Re: Tingling/numbness hands and feet
« Reply #4 on: June 10, 2014, 04:10:30 PM »
Tingling along with muscle twitches is my main symptom, it started off really badly but it calmed down as I got used to it and now it doesn't happen nearly as often.
Bookmark and Share

Offline AlyAmy

  • Newbie
  • *
  • Posts: 32
  • Country: 00
  • Rec's: 1
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Tingling/numbness hands and feet
« Reply #5 on: June 10, 2014, 07:47:25 PM »
I get this too, all the time for no apparent reason. I think its a symptom of anxiety
Bookmark and Share

Tags:
 

Related Topics

  Subject / Started by Replies Last post
8 Replies
25198 Views
Last post June 05, 2010, 02:35:42 AM
by jack1000
9 Replies
898 Views
Last post January 15, 2013, 12:42:21 AM
by greenzebra
4 Replies
268 Views
Last post June 21, 2014, 12:59:33 PM
by terri
2 Replies
111 Views
Last post June 23, 2014, 05:07:06 PM
by leah2013
2 Replies
123 Views
Last post June 23, 2014, 03:15:44 PM
by leah2013